Korean Journal of Computational and Applied Mathematics

, Volume 8, Issue 2, pp 447–458

An electromagnetic free convection flow of a micropolar fluid with relaxation time

Authors

    • Department of Mathematics, Faculty of EducationUniversity of Alexandria
Article

DOI: 10.1007/BF02941978

Cite this article as:
Zakaria, M. Korean J. Comput. & Appl. Math. (2001) 8: 447. doi:10.1007/BF02941978
  • 53 Views

Abstract

In the present investigation, we study the influence of a transverse magnetic field on the one-dimensional motion of an electrically conducting micropolar fluid through a porous medium. Laplace transform techniques are used to derive the solution in the Laplace transform domain. The inversion process is carried out using a numerical method based on Fourier series expansions.

Numerical computations for the temperature, the microrotation and the velocity distributions as well as for the induced magnetic and electric fields are carried out and represented graphically.

AMS Mathematics Subject Classification

76W0576S0576A10

Key words and phrases

ElectromagneticFree convectionMicropolar fluidRelaxation time

List of symbols

density of the fluid

u+

velocity component in thex+ direction

t+

time

g

acceleration due to gravity

β

thermal expansion coefficient

T+

temperature distribution

T+

temperature of the fluid away from the plate

Tω+

mean temperature of the plate

μ

absolute viscosity

μ*

vortex viscosity

y+

coordinate

N+

microrotation

α

Alfven velocity

H0

strength of a constant magnetic field

h+

induced magnetic field

0+

electric permeability

E+

induced electric field

K+

permeability of the porous medium

νm

magnetic diffusivity

σ0+

electric conductivity

μ0+

magnetic permeability

j

micro-inertia density

γ

spin-gradient viscosity

λ+

thermal conductivity

cp

specific heat at constant pressure

τ0+

thermal relaxation time

R

micropolar parameter, μ*

λ

dimensionless material parameter

σ

dimensionless material parameter

Pr

Prandtl number

Download to read the full article text

Copyright information

© Korean Society for Computational and Applied Mathematics 2001